# SDR HEEA078599

- Difficulty date: April 18, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 95C1342
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER SPINS BUT DOES NOT ENGAGE.
